Maryland, 2008Hail and Damaging Winds in Maryland, August 2, 2008
August 2, 2008 · NWS LWX · 18 events in 8 counties and zones
A cold front passing through the region combined with an unstable atmosphere to trigger showers and thunderstorms. Some thunderstorms were severe, producing damaging winds and large hail.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 18
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front passing through the region combined with an unstable atmosphere to trigger showers and thunderstorms. Some thunderstorms were severe, producing damaging winds and large hail.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Aug 2, 9:57 AM EST, 4 hours 15 minutes earlier.
Area forecast discussion, Aug 2, 9:57 AM EST, 4 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1057 AM EDT SAT AUG 2 2008
.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE WILL MVE ACROSS THE REGION THIS EVENING
PUSHING A STRONG COLD FRONT THROUGH THE AREA LATER THIS AFTERNOON.
SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON SOME
POSSIBLY SEVERE WITH DAMAGING WINDS AND LARGE HAIL. HIGH PRESSURE
WILL BUILD ACROSS THE AREA SUNDAY THROUGH MONDAY. ANOTHER FRONT
WILL IMPACT THE REGION DURING THE MIDDLE OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
FIRST ROUND OF TSRA HAS EXITED THE AREA BUT ATMOSPHERE REMAINS
VERY MOIST AND THE APPROACH OF A STRONG UPPER LVL DISTURBANCE
LATER TODAY INDICATES THAT THERE WILL BE ANOTHER ROUND OF TSRA
THIS AFTERNOON. MORNING CLOUDS ARE ALREADY THINING OUT MEANING
THAT THERE WILL BE ENOUGH BREAKS FOR ADEQUATE
HEATING/DESTABILIZATION FOR POTENTIAL SVR STORMS LATER THIS
AFTERNOON.
LATEST WRF MODELS AND RUC40 INDICATE THAT AREAS ALONG I-95 STAND
THE BEST CHANCE FOR EXPERIENCING SVR WX. TIMING LOOKS TO BE
BETWEEN 3PM AND 8PM. WOULD ANTICIPATE A SEVERE WEATHER WATCH LATER TODAY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
THE FRONT WILL BE MOVING EAST OF THE FORECAST AREA BY EARLY
EVENING...TAKING WITH IT MOST OF THE CONVECTION. WILL CONTINUE
SLIGHT CHANCE TO CHANCE POPS ALONG AND EAST OF THE INTERSTATE 95
CORRIDOR THROUGH EARLY EVENING. NOT A LOT OF DRYING OR INCREASED
WINDS BEHIND THIS FRONT...SO WILL HAVE TO LOOK OUT FOR FOG LATE
SATURDAY NIGHT INTO EARLY SUNDAY MORNING.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
NO CHANGES MADE TO THE LONG TERM GRIDS DUE TO ACTIVE WEATHER
OVERNIGHT. AN UPPER LOW WILL SLIDE EAST ACROSS NEW
ENGLAND...BRINGING NOTABLE HEIGHT RISES ACROSS THE REGION EARLY NEXT
WEEK. ZONAL FLOW TAKES OVER MID WEEK...AND A COLD FRONT IS EXPECTED
ON WEDNESDAY. THIS WILL BE THE NEXT SIGNIFICANT CHANCE OF
CONVECTION.
&&
.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
SHOWERS AND THUNDERSTORMS WILL MOVE FROM WEST TO EAST ACROSS THE
AREA EARLY THIS MORNING...THEN AGAIN EARLY THIS AFTERNOON. WILL TRY
TO PIN DOWN TIMING WITH MORNING ACTIVITY AS STORMS PROGRESS EAST.
SECOND ROUND OF STORMS WILL DEVELOP DURING THE LATE MORNING THROUGH
NOON AND MOVE EAST. THE WASHINGTON AND BALTIMORE METRO TERMINALS
HAVE THE BETTER CHANCES OF SEEING THE STRONGEST STORMS BETWEEN NOON
AND 5PM. TIMING REMAINS UNCERTAIN...SO 12Z TAFS WILL MOST LIKELY
MAINTAIN THE VICINITY THUNDERSTORMS.
THE COLD FRONT WILL MOVE THROUGH THE REGION TODAY...AND EAST OF THE
AREA THIS EVENING. RELATIVELY LIGHT WEST TO NORTHWEST WINDS ARE
EXPECTED BEHIND THE FRONT TONIGHT. LOCATIONS THAT SEE RAIN TODAY AND
CLEARING SKIES TONIGHT MAY SEE SOME FOG LATE TONIGHT INTO EARLY
SUNDAY MORNING.
NO SIGNIFICANT WEATHER IS EXPECTED SUNDAY THROUGH TUESDAY.
THUNDERSTORMS ARE POSSIBLE AGAIN ON WEDNESDAY.
&&
.MARINE...
SOUTHERLY WINDS WILL CONTINUE AHEAD OF THE APPROACHING COLD
FRONT. THIS WOULD LEAD TO CHANNELING UP THE BAY AND PORTIONS OF
THE POTOMAC THIS MORNING AND AFTERNOON. HOWEVER...ONGOING
CONVECTION COULD DISRUPT THAT FLOW. EITHER WAY...WIND GUSTS TO 20
KNOTS WILL BE POSSIBLE TODAY OVER THE WATERS. THEREFORE...WILL
RAISE A SMALL CRAFT ADVISORY THROUGH EARLY EVENING. THUNDERSTORMS
MOVING OVER THE WATERS TODAY WILL LIKELY PROMPT SPECIAL MARINE
WARNINGS.
STRONG SOUTHERLY FLOW WILL BE PRESENT TUESDAY NIGHT AND WEDNESDAY AS
A COLD FRONT APPROACHES. THIS MAY REQUIRE A SMALL CRAFT ADVISORY TO
BE POSTED IN SUBSEQUENT SHIFTS.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...NONE.
&&
UPDATE...ROSA
PRODUCTS...SAR/SMZ
Hazardous weather outlook, Aug 2, 2:00 PM EST, 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
300 PM EDT SAT AUG 2 2008
ANZ530>537-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
031000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
300 PM EDT SAT AUG 2 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
A SEVERE THUNDERSTORM WATCH IS NOW IN EFFECT UNTIL 8 PM TONIGHT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
HEAT INDICES MAY APPROACH 100 DEGREES TUESDAY. SEVERE WEATHER IS
POSSIBLE TUESDAY NIGHT.
.SPOTTER INFORMATION STATEMENT...
SKYWARN HAS BEEN ACTIVATED.
MDZ003>005-009-010-501-502-VAZ021-025>031-036>042-050-051-
WVZ050>055-501>504-031000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-HIGHLAND-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-FAUQUIER-LOUDOUN-
ORANGE-CULPEPER-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-PENDLETON-
HARDY-WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
300 PM EDT SAT AUG 2 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.
.DAY ONE...THIS AFTERNOON AND TONIGHT
A SEVERE THUNDERSTORM WATCH IS NOW IN EFFECT UNTIL 8 PM EDT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
HEAT INDICES MAY APPROACH 100 DEGREES ON TUESDAY. SEVERE WEATHER IS
POSSIBLE TUESDAY NIGHT.
.SPOTTER INFORMATION STATEMENT...
SKYWARN HAS BEEN ACTIVATED.
In the hours before
Special weather statement, Aug 2, 12:46 PM EST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
146 PM EDT SAT AUG 2 2008
VAZ026-WVZ054-021830-
PENDLETON WV-ROCKINGHAM VA-
146 PM EDT SAT AUG 2 2008
...STRONG THUNDERSTORMS TO AFFECT PENDLETON AND ROCKINGHAM
COUNTIES...
AT 146 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
NORTH OF DEER RUN...MOVING SOUTHEAST AT 30 MPH.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. MORE THUNDERSTORMS ARE EXPECTED TO DEVELOP BEHIND THIS
STORM...WITH NEARLY THE SAME MOVEMENT.
THE COMMUNITIES OF YANKEETOWN AND DEER RUN WILL BE AFFECTED BY THIS
STORM.
GMS
Special weather statement, Aug 2, 1:17 PM EST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
217 PM EDT SAT AUG 2 2008
VAZ026-021900-
ROCKINGHAM VA-
217 PM EDT SAT AUG 2 2008
...STRONG THUNDERSTORMS TO AFFECT NORTHERN AND WESTERN ROCKINGHAM
COUNTY...
AT 217 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
SOUTHWEST OF YANKEETOWN...MOVING SOUTHEAST AT 30 MPH.
THIS STORM WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RANIFALL...SMALL
HAIL AND WIND GUSTS TO 40 MPH.
THE COMMUNITIES OF BROADWAY AND MASSANUTTEN WILL BE AFFECTED BY THIS
STORM. FURTHER DEVELOPMENT MAY AFFECT AREAS JUST NORTH OF THE
HARRISONBURG AREA BY 245 PM EDT.
GMS
Special weather statement, Aug 2, 1:30 PM EST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
230 PM EDT SAT AUG 2 2008
VAZ027-029-021915-
PAGE VA-SHENANDOAH VA-
230 PM EDT SAT AUG 2 2008
...STRONG THUNDERSTORMS TO AFFECT CENTRAL PAGE AND SOUTHERN
SHENANDOAH COUNTIES...
AT 230 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
NORTHWEST OF HAMBURG...MOVING EAST AT 21 MPH.
THIS STORM WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RAINFALL...SMALL
HAIL AND WIND GUSTS TO 40 MPH.
THE COMMUNITIES OF QUICKSBURG...LEAKSVILLE AND LURAY WILL BE
AFFECTED BY THIS STORM.
GMS
Special weather statement, Aug 2, 1:34 PM EST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
234 PM EDT SAT AUG 2 2008
MDZ003-004-021915-
FREDERICK MD-WASHINGTON MD-
234 PM EDT SAT AUG 2 2008
...STRONG THUNDERSTORMS TO AFFECT WASHINGTON AND FREDERICK
COUNTIES...
AT 234 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
NORTH OF HALFWAY...MOVING SOUTHEAST AT 20 MPH.
THIS STORM WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RAINFALL...SMALL
HAIL AND WIND GUSTS TO 40 MPH.
THE COMMUNITIES OF HAGERSTOWN...BOONSBORO AND WOLFSVILLE WILL BE
AFFECTED BY THIS STORM.
GMS
Special weather statement, Aug 2, 2:03 PM EST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
303 PM EDT SAT AUG 2 2008
MDZ005>007-022000-
CARROLL MD-HARFORD MD-NORTHERN BALTIMORE MD-
303 PM EDT SAT AUG 2 2008
...STRONG THUNDERSTORMS TO AFFECT CARROLL...NORTHERN BALTIMORE AND
HARFORD COUNTIES...
AT 303 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTH OF MARYLAND LINE TO 7 MILES WEST OF
MANCHESTER...MOVING SOUTHEAST AT 21 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.
THE COMMUNITIES OF MANCHESTER...HAMPSTEAD AND JARRETTSVILLE WILL BE
AFFECTED BY THESE STORMS.
GMS/PELOQUIN
Thunderstorm Wind, Frederick
- When
- August 2, 2:12 PM EST
- Where
- Frederick County, 0.69 mi N of Myersville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 39.510, -77.570
Law enforcement reported a tree down in Myersville.
Thunderstorm Wind, Carroll
- When
- August 2, 2:30 PM EST
- Where
- Carroll County, 1.74 mi NE of Hampstead
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- County Official
- Coordinates
- 39.620, -76.830
A County Official reported a tree down at the intersection of Fairmount Road and Greenmount Church Road.
Thunderstorm Wind, Carroll
- When
- August 2, 2:30 PM EST
- Where
- Carroll County, 0.87 mi SE of Greenmount
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- County Official
- Coordinates
- 39.620, -76.860
A County Official reported a tree down at the intersection of Routes 88 and 30.
Hail, Harford
- When
- August 2, 2:50 PM EST
- Where
- Harford County, Scarff
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.530, -76.430
A trained spotter reported penny sized hail about 4 miles west of Bel Air.
Thunderstorm Wind, Baltimore
- When
- August 2, 2:53 PM EST
- Where
- Baltimore County, 0.87 mi SE of Butler
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- County Official
- Coordinates
- 39.520, -76.720
Trees were down on Falls Road and Gadd Road.
Hail, Harford
- When
- August 2, 2:54 PM EST
- Where
- Harford County, Scarff
- Measured
- 1.5 in hail
- Reported by
- NWS Employee
- Coordinates
- 39.530, -76.430
A National Weather Service employee reported hail 1.5 inches in diameter 2 miles west of Bel Air.
Hail, Harford
- When
- August 2, 2:55 PM EST
- Where
- Harford County, Bel Air
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 39.530, -76.350
A report of golf ball sized hail came from the public in Bel Air.
Thunderstorm Wind, Harford
- When
- August 2, 2:58 PM EST
- Where
- Harford County, Bel Air
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 39.530, -76.350
The Fire Department found numerous trees down in Bel Air.
Thunderstorm Wind, Frederick
- When
- August 2, 3:21 PM EST
- Where
- Frederick County, 0.87 mi SE of Middletown
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 39.440, -77.540
Law Enforcement reported a tree down in Middletown.
Hail, Baltimore
- When
- August 2, 3:30 PM EST
- Where
- Baltimore County, 1.6 mi W of White Marsh
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.380, -76.460
A trained spotter reported hail one inch in diameter near White Marsh.
Hail, Baltimore
- When
- August 2, 3:35 PM EST
- Where
- Baltimore County, 0.53 mi W of Baltimore Martin St
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.330, -76.430
A trained spotter reported hail one inch in diameter near Middle River.
Hail, Baltimore
- When
- August 2, 3:39 PM EST
- Where
- Baltimore County, 1.48 mi SSW of Bowleys Quarters
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 39.310, -76.380
A report of nickel sized hail came from the public near Bowleys Quarters.
Hail, Washington
- When
- August 2, 4:32 PM EST
- Where
- Washington County, 0.87 mi NW of Boonsboro
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.510, -77.660
Penny sized hail was reported near Boonsboro from a trained spotter.
Hail, Prince George'S
- When
- August 2, 4:32 PM EST
- Where
- Prince George'S County, 0.54 mi W of Phelps Corner
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 38.800, -76.990
Hail one inch in diameter was reported about one mile southeast of Forest Heights from the public.
Hail, Prince George'S
- When
- August 2, 4:43 PM EST
- Where
- Prince George'S County, 0.88 mi NE of Clinton
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 38.780, -76.890
Hail one inch in diameter was reported about two miles southwest of Andrews Air Force Base by the public.
Hail, Anne Arundel
- When
- August 2, 5:42 PM EST
- Where
- Anne Arundel County, 0.88 mi SE of Bestgate
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.970, -76.540
Golf ball sized hail was reported by a trained spotter about 3 miles west-southwest of Annapolis.
Thunderstorm Wind, Calvert
- When
- August 2, 8:45 PM EST
- Where
- Calvert County, 0.54 mi E of Mutual
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 38.470, -76.540
Law Enforcement reported a tree down on Broomes Island road near Ball Road.
Thunderstorm Wind, Calvert
- When
- August 2, 8:47 PM EST
- Where
- Calvert County, 0.54 mi W of St Leonard
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 38.470, -76.510
Emergency Management reported a tree down on Bill Road in St Leonard.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Mississippi, August 2 to 3, 2008$15 million · 1 in hail · 98 events
- Damaging Winds and High Wind in Colorado, August 2, 20081 death · 6 injured · 58 kt wind · 4 events
- Rip Current in Indiana, August 2, 20081 death · 1 event
- Excessive Heat in Louisiana, August 2, 20081 death · 1 event
- Hail and Damaging Winds in Georgia, August 2, 20082 injured · $1.9 million · 1.75 in hail · 27 events
- Hail and Damaging Winds in Louisiana, August 2 to 3, 2008$1.7 million · 65 kt wind · 19 events
- Hail and Damaging Wind in North Dakota, August 2, 2008$935,000 · 1.75 in hail · 13 events
- Hail and Damaging Winds in South Carolina, August 2, 2008$510,000 · 1 in hail · 25 events
- Hail and Damaging Winds in Alabama, August 2, 2008$209,000 · 1.75 in hail · 36 events
- Flash Flooding and Heavy Rain in Vermont, August 2, 2008$385,000 · 4 events
- Flash Flooding and Hail in Mississippi, August 2 to 3, 2008$135,000 · 1.75 in hail · 22 events
- Flash Flooding and Hail in North Carolina, August 2, 2008$106,000 · 1.75 in hail · 25 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 130053, 130054, 130055, 130080, 136698, 130081, 130082, 130058, 130061, 130086, 130084, 130083, 130087, 130088, 130089, 130090, 130063, 130062.